| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
10/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens+ (lal+, sn: (b)(6), +22.5d) was explanted from the right eye due to the patient's dissatisfaction with their distance vision even though it was measured at 20/20.The lal+ was replaced with a new light adjustable lens (sn: (b)(6), +22.5d).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.